# SDR GTIA2025012438690

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 8,234 hours, 3,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING VECTOR FOR ILS APPROACH 200KTS 3000 SMELLED DIRTY SOCKS DESELECTED LEFT PACK CONSOLTED ABNORMEL PROCEDURES ODOR DISSIPADED WITH PACK 1 OFF-PERFROMED TSM 05-50-00-810-831-A, CONFIRMED SMELL ONLY FROM PACK#1, PACK #2 OPS CJ GOOD. REF. LP# 3634051-2 FOR DEFERRAL. A/C OK FOR SERVICE.  DESCRIPTION OF ODOR/FUMES: DIRTY SOCK SMELL, PERSISTENT. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS, FLIGHT DECK. NO VISIBILE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
